National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Journal of Applied Probability(11,940)
ISSN: 0021-9002
1    
An exponential continuous-time garch process 期刊论文

Journal of Applied Probability     ISSN:0021-9002  Volume:44  Issue:4  Page:960-976  

Haug Stephan;   Czado Claudia;  

文摘信息 问图书馆员

2    
MULTIVARIATE HAWKES PROCESSES: AN APPLICATION TO FINANCIAL DATA 期刊论文

Journal of Applied Probability     ISSN:0021-9002  Volume:48A  Issue:A  Page:367-378  

PAUL EMBRECHTS;   THOMAS LINIGER;   LU LIN;  

来源数据库:[Web of Science, Scopus]         被引频次:77

文摘信息 获取全文 问图书馆员

3    
Coupling and ergodicity of adaptive Markov chain Monte Carlo algorithms 期刊论文

Journal of Applied Probability     ISSN:0021-9002  Volume:44  Issue:2  Page:458-475  

Roberts Gareth O;   Rosenthal Jeffrey S;  

文摘信息 问图书馆员

4    
The strong law of large numbers for extended negatively dependent random variables 期刊论文

Journal of Applied Probability     ISSN:0021-9002  Volume:47  Issue:4  Page:908-922  

Chen Yiqing;   Chen Anyue;   Ng Kai W;  

文摘信息 问图书馆员

5    
Coupling and Ergodicity of Adaptive Markov Chain Monte Carlo Algorithms 期刊论文

Journal of Applied Probability     ISSN:0021-9002  Volume:44  Issue:2  Page:458-475  

Gareth O. Roberts;   Jeffrey S. Rosenthal;  

来源数据库:Web of Science         被引频次:165

文摘信息 获取全文 问图书馆员

6    
THE STRONG LAW OF LARGE NUMBERS FOR EXTENDED NEGATIVELY DEPENDENT RANDOM VARIABLES 期刊论文

Journal of Applied Probability     ISSN:0021-9002  Volume:47  Issue:4  Page:908-922  

YIQING CHEN;   ANYUE CHEN;   KAI W. NG;  

来源数据库:Web of Science         被引频次:81

文摘信息 获取全文 问图书馆员

7    
STOCHASTIC ORDER RELATIONS AMONG PARALLEL SYSTEMS FROM WEIBULL DISTRIBUTIONS 期刊论文

Journal of Applied Probability     ISSN:0021-9002  Volume:52  Issue:1  Page:102-116  

NURIA TORRADO;   SUBHASH C. KOCHAR;  

来源数据库:[Web of Science, Scopus]         被引频次:28

文摘信息 获取全文 问图书馆员

8    
Infinite-server queues with Hawkes input 期刊论文

Journal of Applied Probability     ISSN:0021-9002  Volume:55  Issue:3  Page:920-943  

Koops D.T;   Saxena M;   Boxma O.J;   Mandjes M;  

来源数据库:[Web of Science, Scopus, ABI/INFORM Global]         被引频次:3

文摘信息 获取全文 问图书馆员

9    
Limit theorems for continuous-time random walks with infinite mean waiting times 期刊论文

Journal of Applied Probability     ISSN:0021-9002  Volume:41  Issue:3  Page:623-638  

Meerschaert Mark M;   Scheffler Hans-Peter;  

文摘信息 问图书馆员

10    
General drawdown-based de Finetti optimization for spectrally negative Lévy risk processes 期刊论文

Journal of Applied Probability     ISSN:0021-9002  Volume:55  Issue:2  Page:513-542  

Wang Wenyuan;   Zhou Xiaowen;  

来源数据库:[Web of Science, Scopus, ABI/INFORM Global]         被引频次:3

文摘信息 获取全文 问图书馆员

11    
On perpetuities with gamma-like tails 期刊论文

Journal of Applied Probability     ISSN:0021-9002  Volume:55  Issue:2  Page:368-389  

Buraczewski Dariusz;   Dyszewski Piotr;   Iksanov Alexander;   Marynych Alexander;  

来源数据库:[Web of Science, Scopus, ABI/INFORM Global]         被引频次:3

文摘信息 获取全文 问图书馆员

12    
Limit Theorems for Continuous-Time Random Walks with Infinite Mean Waiting Times 期刊论文

Journal of Applied Probability     ISSN:0021-9002  Volume:41  Issue:3  Page:623-638  

Mark M. Meerschaert;   Hans-Peter Scheffler;  

来源数据库:Web of Science         被引频次:246

文摘信息 获取全文 问图书馆员

13    
LIMIT THEOREMS FOR A COX-INGERSOLL-ROSS PROCESS WITH HAWKES JUMPS 期刊论文

Journal of Applied Probability     ISSN:0021-9002  Volume:51  Issue:3  Page:699-712  

LINGJIONG ZHU;  

来源数据库:[Web of Science, Scopus]         被引频次:22

文摘信息 获取全文 问图书馆员

14    
On new classes of extreme shock models and some generalizations 期刊论文

Journal of Applied Probability     ISSN:0021-9002  Volume:48  Issue:1  Page:258-270  

Cha Ji Hwan;   Finkelstein Maxim;  

文摘信息 问图书馆员

15    
On the last exit times for spectrally negative Lévy processes 期刊论文

Journal of Applied Probability     ISSN:0021-9002  Volume:54  Issue:2  Page:474-489  

Li Yingqiu;   Yin Chuancun;   Zhou Xiaowen;  

来源数据库:[Web of Science, Scopus, ABI/INFORM Global]         被引频次:8

文摘信息 获取全文 问图书馆员

16    
Some properties of the cumulative residual entropy of coherent and mixed systems 期刊论文

Journal of Applied Probability     ISSN:0021-9002  Volume:54  Issue:2  Page:379-393  

Toomaj A;   Sunoj S.M;   Navarro J;  

来源数据库:[Web of Science, Scopus, ABI/INFORM Global]         被引频次:8

文摘信息 获取全文 问图书馆员

17    
Approximation of excessive backlog probabilities of two tandem queues 期刊论文

Journal of Applied Probability     ISSN:0021-9002  Volume:55  Issue:3  Page:968-997  

Sezer Ali Devin;  

来源数据库:[Web of Science, Scopus, ABI/INFORM Global]         被引频次:0

文摘信息 获取全文 问图书馆员

18    
Frog models on trees through renewal theory 期刊论文

Journal of Applied Probability     ISSN:0021-9002  Volume:55  Issue:3  Page:887-899  

Gallo Sandro;   Rodriguez Pablo M;  

来源数据库:[Web of Science, Scopus, ABI/INFORM Global]         被引频次:1

文摘信息 获取全文 问图书馆员

19    
Stochastic LU factorizations, Darboux transformations and urn models 期刊论文

Journal of Applied Probability     ISSN:0021-9002  Volume:55  Issue:3  Page:862-886  

Grünbaum F. Alberto;   De La Iglesia Manuel D;  

来源数据库:[Web of Science, Scopus, ABI/INFORM Global]         被引频次:1

文摘信息 获取全文 问图书馆员

20    
Pair correlation functions and limiting distributions of iterated cluster point processes 期刊论文

Journal of Applied Probability     ISSN:0021-9002  Volume:55  Issue:3  Page:789-809  

Moller Jesper;   Christoffersen Andreas D;  

来源数据库:[Web of Science, Scopus, ABI/INFORM Global]         被引频次:1

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×